Mar 11, 2009
i am hiv + and my meds have caused lipodystrophy, my meds have been changed and i was told the lipo would decrease within 3 years, now 4 years have gone by and i have now received treatment of nufill for my face and temples and have noticed a little facial improvement but still i have uneven fat distribution in my arms and legs and still enlarged abdomen, can you reccomend anything , diet ,excercise or further treatments
| Response from Dr. Henry
No easy answers. Still awaiting long term results from studies with some diabetes meds and Nucleomaxx but for now cannot with any confidence make a firm recommendation for a treatment that will normalize fat distribution problems such as fat loss. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Oral Ulcers After Lap Dance Sign Of HIV AIDS
- Psoriasis After Swallowing Precum What Are The Chances Of HIV
- Red Eyes After Kissing Cut On Lip Worried I Have HIV
- Red Eyes After Sex With Stripper Condom Broke Worried I Have HIV
- Sore Throat After Sex With Stripper Worried I Have HIV
- Thrush After Anal Sex With Condom Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.